Alert archive / Kansas / Flash Flood Watches in 2014
Flash Flood Watch 1, NWS Dodge City, KS
NWS Dodge City, KS issued this flash flood watch at Jul 29, 2014, 4:32 AM CDT for 21 counties in Kansas. It took effect at Jul 29, 2014, 7:00 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2014, 4:32 AM CDT (09:32 UTC)
- In effect from
- Jul 29, 2014, 7:00 PM CDT
- Expired
- Jul 30, 2014, 1:31 PM CDT
- In force
- 19 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
All 21 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Pratt County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 41 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1912 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944 WGUS63 KDDC 290932 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 432 AM CDT TUE JUL 29 2014 ...EXCESSIVE RAINFALL TO DEVELOP LATE THIS EVENING INTO WEDNESDAY... .MONSOON TROPICAL MOISTURE WILL ADVANCE INTO WESTERN AND SOUTHERN KANSAS THIS EVENING ALONG WITH AN APPROACHING UPPER LEVEL DISTURBANCE. THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG A MID LEVEL FRONTAL ZONE WITH STORMS LIKELY DEVELOPING AND REDEVELOPING OVER THE SAME GENERAL AREAS THROUGH EARLY WEDNESDAY. TORRENTIAL RAINFALL IS EXPECTED LEADING TO A FLASH FLOODING RISK. KSZ043-044-061>064-074>081-084>090-292100- /O.NEW.KDDC.FF.A.0001.140730T0000Z-140730T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE... LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 432 AM CDT TUE JUL 29 2014 /332 AM MDT TUE JUL 29 2014/ ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL KANSAS... SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL KANSAS...BARBER... COMANCHE...EDWARDS...KIOWA AND PRATT. IN SOUTHWEST KANSAS... CLARK...FINNEY...FORD...GRANT...GRAY...HAMILTON...HASKELL... HODGEMAN...KEARNY...MEADE...MORTON...SEWARD...STANTON AND STEVENS. IN WEST CENTRAL KANSAS...LANE AND SCOTT. * FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON * EXCESSIVE RAINFALL WITH STORM TOTALS OF 2 TO 5 INCHES. * HIGH PRECIPITATION RATES IN THE TROPICAL ENVIRONMENT WILL LEAD TO AN ENHANCED RISK OF RAPID WATER RISE OF STREAMS, CULVERTS, AS WELL AS URBAN LOW SPOTS SUSCEPTIBLE TO FLOODING LEADING TO STALLED VEHICLES. REMEMBER, IT ONLY TAKES SIX INCHES OF FAST- MOVING WATER KNOCK A PERSON DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ UMSCHEID
4 follow-up statements
982 WGUS63 KDDC 292115 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS ISSUED BY NATIONAL WEATHER SERVICE GOODLAND KS 415 PM CDT TUE JUL 29 2014 ...EXCESSIVE RAINFALL TO DEVELOP LATE THIS EVENING INTO WEDNESDAY... .MONSOON TROPICAL MOISTURE WILL ADVANCE INTO WESTERN AND SOUTHERN KANSAS THIS EVENING ALONG WITH AN APPROACHING UPPER LEVEL DISTURBANCE. THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG A MID LEVEL FRONTAL ZONE WITH STORMS LIKELY DEVELOPING AND REDEVELOPING OVER THE SAME GENERAL AREAS THROUGH EARLY WEDNESDAY. TORRENTIAL RAINFALL IS EXPECTED LEADING TO A FLASH FLOODING RISK. KSZ043-044-061>064-074>081-084>090-300515- /O.CON.KDDC.FF.A.0001.140730T0000Z-140730T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE... LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 415 PM CDT TUE JUL 29 2014 /315 PM MDT TUE JUL 29 2014/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL KANSAS...BARBER...COMANCHE...EDWARDS...KIOWA AND PRATT. IN SOUTHWEST KANSAS...CLARK...FINNEY...FORD...GRANT... GRAY...HAMILTON...HASKELL...HODGEMAN...KEARNY...MEADE... MORTON...SEWARD...STANTON AND STEVENS. IN WEST CENTRAL KANSAS...LANE AND SCOTT. * THROUGH WEDNESDAY AFTERNOON * EXCESSIVE RAINFALL WITH STORM TOTALS OF 2 TO 5 INCHES. * HIGH PRECIPITATION RATES IN THE TROPICAL ENVIRONMENT WILL LEAD TO AN ENHANCED RISK OF RAPID WATER RISE OF STREAMS... CULVERTS... AS WELL AS URBAN LOW SPOTS SUSCEPTIBLE TO FLOODING LEADING TO STALLED VEHICLES. REMEMBER... IT ONLY TAKES SIX INCHES OF FAST- MOVING WATER KNOCK A PERSON DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
719 WGUS63 KDDC 300452 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1152 PM CDT TUE JUL 29 2014 ...FLASH FLOOD THREAT LATE TONIGHT THROUGH WEDNESDAY... .MONSOON TROPICAL MOISTURE CONTINUED TO ADVANCE INTO WESTERN AND SOUTHERN KANSAS LATE TONIGHT ALONG WITH AN APPROACHING UPPER LEVEL DISTURBANCE. THUNDERSTORM DEVELOPMENT WAS UNDERWAY ALONG A MID LEVEL FRONTAL ZONE WITH STORMS CONTINUING TO REDEVELOP OVER THE SAME GENERAL AREAS THROUGH MIDDAY WEDNESDAY. TORRENTIAL RAINFALL IS EXPECTED LEADING TO A FLASH FLOODING RISK. KSZ043-044-061>064-074>081-084>090-301600- /O.CON.KDDC.FF.A.0001.000000T0000Z-140730T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE... LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JETMORE...HANSTON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1152 PM CDT TUE JUL 29 2014 /1052 PM MDT TUE JUL 29 2014/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL KANSAS...BARBER...COMANCHE...EDWARDS...KIOWA AND PRATT. IN SOUTHWEST KANSAS...CLARK...FINNEY...FORD...GRANT... GRAY...HAMILTON...HASKELL...HODGEMAN...KEARNY...MEADE... MORTON...SEWARD...STANTON AND STEVENS. IN WEST CENTRAL KANSAS...LANE AND SCOTT. * THROUGH WEDNESDAY AFTERNOON * EXCESSIVE RAINFALL WITH STORM TOTALS OF 2 TO 5 INCHES. * HIGH PRECIPITATION RATES IN THE TROPICAL ENVIRONMENT WILL LEAD TO AN ENHANCED RISK OF RAPID WATER RISE OF STREAMS... CULVERTS... AS WELL AS URBAN LOW SPOTS SUSCEPTIBLE TO FLOODING LEADING TO STALLED VEHICLES. REMEMBER... IT ONLY TAKES SIX INCHES OF FAST- MOVING WATER KNOCK A PERSON DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
600 WGUS63 KDDC 301501 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 1001 AM CDT WED JUL 30 2014 ...FLASH FLOODING POSSIBLE THROUGH MID AFTERNOON... .MONSOON TROPICAL MOISTURE CONTINUED TO ADVANCE INTO WESTERN AND SOUTHERN KANSAS THIS MORNING ALONG WITH AN UPPER LEVEL DISTURBANCE. NUMEROUS RAIN SHOWERS WITH WITH SOME AREAS OF VERY HEAVY RAINFALL ARE POSSIBLE THROUGH MID AFTERNOON. KSZ043-044-061>063-074>076-084>086-301615- /O.CAN.KDDC.FF.A.0001.000000T0000Z-140730T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON- STEVENS-SEWARD- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE... LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET 1001 AM CDT WED JUL 30 2014 /901 AM MDT WED JUL 30 2014/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS HAS BEEN CANCELLED. MUCH OF THE HEAVY RAINFALL HAS ENDED. $$ KSZ064-077>081-087>090-302100- /O.CON.KDDC.FF.A.0001.000000T0000Z-140730T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HODGEMAN-GRAY-FORD-EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...JETMORE...HANSTON...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1001 AM CDT WED JUL 30 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL KANSAS... BARBER...COMANCHE...EDWARDS...KIOWA AND PRATT. IN SOUTHWEST KANSAS...CLARK...FORD...GRAY...HODGEMAN AND MEADE. * UNTIL 4 PM CDT THIS AFTERNOON * EXCESSIVE RAINFALL WITH STORM TOTALS OF 2 TO 5 INCHES. * HIGH PRECIPITATION RATES IN THE TROPICAL ENVIRONMENT WILL LEAD TO AN ENHANCED RISK OF RAPID WATER RISE OF STREAMS... CULVERTS... AS WELL AS URBAN LOW SPOTS SUSCEPTIBLE TO FLOODING LEADING TO STALLED VEHICLES. REMEMBER... IT ONLY TAKES SIX INCHES OF FAST- MOVING WATER KNOCK A PERSON DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 06
493 WGUS63 KDDC 301831 FFADDC FLOOD WATCH NATIONAL WEATHER SERVICE DODGE CITY KS 131 PM CDT WED JUL 30 2014 ...AREAS OF HEAVY RAINFALL NO LONGER EXPECTED THIS AFTERNOON... KSZ064-077>081-087>090-301945- /O.CAN.KDDC.FF.A.0001.000000T0000Z-140730T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HODGEMAN-GRAY-FORD-EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE- BARBER- INCLUDING THE CITIES OF...JETMORE...HANSTON...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 131 PM CDT WED JUL 30 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS HAS BEEN CANCELLED. THE WIDESPREAD AREAS OF MODERATE TO HEAVY RAINFALL WAS RAPIDLY DECREASING IN COVERAGE AND INTENSITY. $$ 06
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flash flood watch went out at Jul 29, 4:02 AM CDT, 30 minutes earlier.
Area forecast discussion, Jul 29, 4:02 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 402 AM CDT Tue Jul 29 2014 ...Updated Short Term and Long Term sections... .SHORT TERM...(Today and tonight) ISSUED AT 355 AM CDT TUE JUL 29 2014 A significant, excessive rainfall event appears more and more likely across portions of southwest, west central, and south central Kansas. lower-mid tropospheric frontogenesis will increase substantially in the 00-06Z Wednesday time frame, thanks to coupling dynamics for ascent from the exiting Midwest jet and perturbed monsoon flow from northern Arizona rotating anticyclonically into Colorado. There was a fairly well-defined vorticity anomaly moving north-northeast into southern Utah, with greatest area of potential vorticity advection (and subsequent mid-tropospheric ascent) moving into western Colorado as of 08Z this morning. Every numerical weather prediction we can get our hands on shows the same thing: a swath of 2 to 5 inches of storm total QPF, with much of it falling in the 06-18Z time frame Wednesday. The question still remains where the important 850-750mb mean frontogenesis will set up. There has been a slight trend to the north with the frontogenetic zone in the GFS and now the latest 29.06Z run of the NAM12. There are a couple things that are concerning for a flood/flash flood threat: 1) the monsoon influence. Water vapor satellite loop shows a fairly large area of fairly high content water vapor (tropical in nature) all across the Desert Southwest into the Southern Rockies and into far western Kansas. 29.00Z RAOB at Grand Junction, CO and Albuquerque, NM both show deep tropical moisture up above 500mb (500mb mixing ratio at or just above 4 g/kg). 2) orientation of 750-850mb zone of frontogenesis with deep tropospheric mean flow. The frontogenetic zone will setup in a west-northwest to east-southeast orientation during the time frame in question late tonight through the first half of Wednesday, which will be nearly parallel to the 850-300mb thickness field, which is usually a good indication of MCS motion in this environment. Training of storms in a high-precipitation effeciency environment is definitely a strong possibility. This will certainly lead to some areas seeing excessive rainfall over a short period of time. Per collaboration with AMA, OUN, and PUB, we decided to all join in on a Flash Flood Watch. The official QPF grids will reflect storm total amounts in excess of 2 inches over a large portion of the area south of roughly a Scott City to Jetmore to Pratt line. There will likely be a band or two of 4 or even 5-inch amounts when all is said and done, but this level of detail cannot be forecast at this time. All indications are that the atmosphere will be capable of this excessive rainfall total, though, and we will mention this in the Flash Flood Watch product. .LONG TERM...(Wednesday through Monday) ISSUED AT 355 AM CDT TUE JUL 29 2014 Little overall change was made to the forecast elements in the days 2 and 3 timeframe with respect to the meteorological elements. Following the models, some downward adjustment in PoPs was made for Wednesday afternoon when convection and stratiform rain should be winding down across south central Kansas as the mid level frontogenetic zone weakens and moves south of the region. The GFS advertises the highest amount of QPF, on the order of 3 to 5 inches on Wednesday, which could easily be achievable with training storms in this MIDLEVEL tropical relatively warm collision-coalescence environment. The consensus of models continue to indicate cool temperatures in the the upper 60's where the heaviest deep cloud layer produces rain cooled air through the day. Beyond Wednesday, the region will be under the influence of northwest flow aloft with a signal for late afternoon convection along the Palmer divide and sangre de cristo mts, occasionally moving into extreme sw Kansas by early evening. High temperatures should moderate through the 80s though the weekend and into next week. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) ISSUED AT 1124 PM CDT MON JUL 28 2014 Light winds will continue through the night and into the morning hours Tuesday, with winds increasing to 12 to 15 knots thereafter from the south-southwest. The best precipitation chances will hold off until Tuesday evening, and we will introduce some PROB30 thunderstorms for DDC and GCK terminals at the end of the forecast period (Tuesday evening). && .PRELIMINARY POINT TEMPS/POPS... DDC 81 63 68 60 / 30 100 90 50 GCK 81 63 69 57 / 30 100 90 40 EHA 77 62 72 60 / 40 90 70 40 LBL 78 63 72 61 / 30 100 90 50 HYS 84 63 73 61 / 10 60 70 30 P28 85 65 69 62 / 20 90 90 50 && .DDC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH from this evening through Wednesday afternoon FOR KSZ043-044-061>064-074>081-084>090. && SHORT TERM...Umscheid LONG TERM...Russell AVIATION...Umscheid
Hazardous weather outlook, Jul 28, 6:27 PM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 627 PM CDT MON JUL 28 2014 KSZ030-031-043>046-061>066-074>081-084>090-291000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 627 PM CDT MON JUL 28 2014 /527 PM MDT MON JUL 28 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD MODERATE TO HEAVY RAINFALL IS LIKELY TUESDAY AND WEDNESDAY. SOME LOCALIZED FLOODING MAY OCCUR BETWEEN THE ARKANSAS RIVER AND THE OKLAHOMA BORDER ANYTIME FROM MIDDAY TUESDAY THROUGH WEDNESDAY EVENING AS MULTIPLE ROUNDS OF HEAVY RAINFALL ARE EXPECTED ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC BURGERT
Nearby
Flash Flood Watches in Kansas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.